# SDR 04270621

- Difficulty date: September 26, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR DISAGREE PROCEEDED WITH MISSED APPROACH.  MANUAL GEAR EXTENSION, ABLE TO TAXI TO THE GATE.  REMOVED AND REPLACED NLG PRIORITY VALVE, NLG SELECTOR VALVE, NR 3 A-HYD SYS ACMP PUMP, NLG BYPASS VALVE, MLG SELECTOR VALVE.
